Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Palpitations on dying hair with henna, on BP medicines. How can I get hair dyed?

hello, the last time i tried to dye my hair with packged and conditionned henna, i had palpitations. i immediately rinsed it out. evrytime i take a new medicine, i got that reaction. i still have the desire to die my hair, but i don t dare. i suffer from high blood pressure and take medication for it. what can i do? thanks, paula.
Asked On : Fri, 19 Oct 2012
Answers:  2 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
You’re allergic to hair dye, but you have desire to dye your hair.
There are different types of dye available in market.
You can go for patch test (test for allergy to dye) of different variety of hair dye to find out, to which one you’re not allergic
You can dye your hair with that one to which you’re not allergic.
You have to continue with anti hypertensive medicine for blood pressure.
Answered: Fri, 19 Oct 2012
I find this answer helpful
General & Family Physician Dr. Aniruddha Panja's  Response
Hello Paula
Thanks for your query..

You may be allergic to some substances and drugs , so you should avoid them. You can try a different product on your hair .If you dye only the hair and avoid contact with the skin then hopefully you wont get the reaction.

As you are suffering from hypertension do measure your blood pressure regularly and get checked up by a cardiologist regularly.

Hope this helps.

Take care.

Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor